# SDR ASOA20140101003

- Difficulty date: January 1, 2014
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145ER
- Aircraft serial: 145149
- Aircraft time: 35,632 hours, 26,848 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK NR 1 ENGINE FWD LOWER ENGINE MOUNT YOKE CRACKED.
